Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from virus. Fever, headache, loss of appetite, lethargy, excess body heat. Treatment?

I am aged 63 female, 5ft6ins tall and weigh 10 and a half stone , had a virus three weeks ago, which caused fever , ached and lose of appetite at the time, now feeling fine , but has left me feeling lethargic, and feeling hot most of thevtime, which causing panic in shops as so no all the time, have to leave the shops to sit Dow, I am a healthy person and had no problems like this in the past. E mail address YYYY@YYYY
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Yes viral fever gives you bodyache and makes you weak.But with time you will recover.
Take vitamin tablets.Have plenty of fluids and healthy diet.
The lethargy and drowsiness may be due to sideeffect of any of the medicines you took , for example cetrizine.Or it might be due to weakness.It will go away with time.
But if fever persits you must go get a check up from your doctor, there might be other reasons for that .

Hope this helps.

Wish you good health.

Take care.

Disclaimer: The Expert’s advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place.Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor